Generalized Wirtinger inequalities, random matrix theory, and the zeros of the Riemann zeta-function

Hall, R.R. (2002) Generalized Wirtinger inequalities, random matrix theory, and the zeros of the Riemann zeta-function. Journal of Number Theory, 97 (2). pp. 397-409. ISSN 0022-314X

Abstract

Metadata

Authors/Creators:
  • Hall, R.R. (rrh1@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 22 Apr 2009 09:18
Last Modified: 22 Apr 2009 09:18
Published Version: http://dx.doi.org/10.1016/S0022-314X(02)00005-7
Status: Published
Publisher: Elsevier Science B.V. Amsterdam
Identification Number: 10.1016/S0022-314X(02)00005-7

Share / Export

Statistics